# SDR C2XA06SD015

- Difficulty date: August 22, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135LR
- Aircraft serial: 145166
- Aircraft time: 12,755 hours, 12,799 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2907
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - BAGGAGE FIRE DETECTOR INOP.  REMOVED AND REPLACED FWD BAGGAGE SMOKE DETECTOR IAW EMB 135 AMM 26-15-01.  OPS CHECK GOOD.
